# SDR UALA2010021500552

- Difficulty date: February 12, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 31,062 hours, 12,466 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PUNCTURED AT 10' AFT OF FR 77, LBL 10' FROM UPPER CTR LINE.  NDT WEB NO CRACK FOUND, HFEC INSPECTED NO CRACK FOUND ON INNER STRUCTURE. REPAIRED DAMAGED SKIN REF SRM.  MARKED INTERNAL STRUCTURE WITH SRM & DATE REF.
